# SDR QXEA2022092300296

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 14,720 hours, 8,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR "ARMING" LEVER WILL NOT GO DOWN/CLOSE. REMOVED FROM SERVICE. PERFORMED GVI OF ARM/DISARM MECHANISM. FOUND GIRT BAR NOT FULLY SEATED IN RETAINING SPRING CLIP. WAS ABLE TO FULLY SEAT GIRT BAR. OPEN AND CLOSED DOOR. CYCLED ARM/DISARM HANDLE. ARM/DISARM HANDLE OPERATED NORMALLY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
